# SDR USAA2010120792894

- Difficulty date: November 21, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 30,903 hours, 18,790 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361081400300
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - DELAMINATION ON FLOOR PANEL 222CF BETWEEN FR12 TO FR16 & BETWEEN -Y1732 TO -Y765.  REPLACED FLOOR PANEL 222CF BETWEEN FR12 TO FR16 & BETWEEN -Y1732 TO -Y765 IAW A320 SRM 53-02-00 & MCGILL IRM 9701 REV G.
